# SDR C1HA200296013

- Difficulty date: April 11, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- Aircraft time: 58,466 hours, 19,839 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG14C14
- Part serial: O182
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ONE TAKEOFF ROLL, NR 2 EPR GAUGE INOPERATIVE.  ABORTED TAKEOFF.  TROUBLESHOT SYSTEM AND REMOVED AND REPLACED NR 2 EPR TRANSMITTER.  ENGINE RUN UP TO MAX.  TRIM AND OPERATIONAL CHECKS GOOD.
